# SDR UPS96221749

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, COCKPIT AND FOREWARD DOOR EMERGENCY EXIT LIGHTS INOP.  INSTALLED NEW BATTERIES IN COCKPIT AND FOREWARD DOOR EMERGENCY EXIT LIGHTS, OPS CHECK GOOD.
